# SDR 2009FA0000556

- Difficulty date: June 23, 2009
- Submitted: June 23, 2009
- Operation: General aviation
- Aircraft: N425DM
- Make and model: Cessna 425
- Aircraft serial: 4250098
- Aircraft time: 4,316 hours, 3,090 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 500000894CR
- Condition: Frayed
- Location: Rt Wing Aileron
- Part time: 4,316 hours, 3,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER AILERON CABLE HAS BROKEN STRANDS.  INSTALLED NEW CABLE PN 5000008-94CR.
